Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 69, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at May 1, 2016, 3:58 AM CDT for Acadia Parish, Lafayette Parish, Saint Landry Parish, Louisiana. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2016, 3:58 AM CDT (08:58 UTC)
- Expired
- May 1, 2016, 5:00 AM CDT
- In force
- 62 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Acadia Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA
The radar
The Lake Charles radar (KLCH), 116 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 4:00 AM CDT | HAIL 1.75 | 4 Nw Scott, LA | REPORT OF GOLF BALL SIZE HAIL ON LACASSINE ROAD IN LAFAYETTE PARISH. |
| May 1, 4:15 AM CDT | HAIL 1.5 | 5 Nw Lafayette, LA | PUBLIC POSTED VIDEO OF PING PONG BALL SIZE HAIL IN VATICAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2130 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
687
WUUS54 KLCH 010858
SVRLCH
LAC001-055-097-011000-
/O.NEW.KLCH.SV.W.0069.160501T0858Z-160501T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
358 AM CDT SUN MAY 1 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL ST. LANDRY PARISH IN CENTRAL LOUISIANA...
EAST CENTRAL ACADIA PARISH IN SOUTHWESTERN LOUISIANA...
CENTRAL LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
* UNTIL 500 AM CDT
* AT 357 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DUSON...OR
NEAR SCOTT...MOVING EAST AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...SCOTT...RAYNE...CARENCRO...SUNSET...DUSON...GRAND COTEAU...
CANKTON AND MIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3021 9196 3021 9198 3019 9198 3016 9222
3033 9226 3044 9201 3027 9196 3026 9197
3025 9197 3024 9195 3022 9195
TIME...MOT...LOC 0857Z 258DEG 8KT 3025 9216
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...<50MPH
$$
241 follow-up statement
304 WWUS54 KLCH 010947 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 447 AM CDT SUN MAY 1 2016 LAC001-055-097-011000- /O.CON.KLCH.SV.W.0069.000000T0000Z-160501T1000Z/ ST. LANDRY LA-ACADIA LA-LAFAYETTE LA- 447 AM CDT SUN MAY 1 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTH CENTRAL ST. LANDRY...EAST CENTRAL ACADIA AND NORTH CENTRAL LAFAYETTE PARISHES... AT 446 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CANKTON...OR NEAR CARENCRO...MOVING NORTHEAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... LAFAYETTE...CARENCRO...SUNSET...GRAND COTEAU...CANKTON AND MIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3024 9221 3034 9223 3044 9201 3033 9198 TIME...MOT...LOC 0946Z 242DEG 21KT 3036 9207 HAIL...1.00IN WIND...<50MPH $$ 24
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 11:59 PM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Apr 30, 11:59 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1159 PM CDT SAT APR 30 2016
.DISCUSSION...
FOR 06Z TAF ISSUANCE.
&&
.AVIATION...
LOCAL 88DS SHOW THE POTENTIAL NEXT ROUND OF SHOWERS ALREADY
DEVELOPING OVER LOWER ACADIANA...AFFECTING THE SERN TERMINALS BY
06Z. LATEST HRRR RUNS SHOW WIDESPREAD SHOWERS DEVELOPING FURTHER
WEST THROUGH THE OVERNIGHT HOURS...IMPACTING MAINLY KLCH/MAYBE
KBPT FIRST BEFORE REACHING KAEX LATER. MEANWHILE MEDIUM-RANGE
MODELS STILL SHOW THE BULK OF THE PRECIP IN BETTER CONFINEMENT
WITH THE LINGERING FRONT...AGAIN IMPACTING THE SERN SITES MORE
THAN THE OTHERS. CEILINGS SHOULD REMAIN ON THE LOW SIDE GIVEN SO
MUCH BOUNDARY LAYER MOISTURE AND NOCTURNAL INVERSIONS.
25
&&
.PREV DISCUSSION... /ISSUED 944 PM CDT SAT APR 30 2016/
UPDATE...MINOR TWEAKING OF POPS OVER THE AREA. LATEST MODEL
OUTPUT CONTINUES TO SUGGEST ACADIANA POTENTIAL HIGHEST AREA-WIDE
AND HAVE MAINTAINED LIKELY POPS THERE. DID TRIM DOWN POPS
SLIGHTLY ELSEWHERE.
PREV DISCUSSION... /ISSUED 900 PM CDT SAT APR 30 2016/
DISCUSSION...
FOR 00Z TAF ISSUANCE.
AVIATION...
LOWER CEILINGS ARE BEGINNING TO DEVELOP ACROSS THE AREA WITH SFC
OBS REPORTING MVFR CONDITIONS NOW STARTING TO PREVAIL. CIGS SHOULD
CONTINUE LOWERING THROUGH THE NIGHT WITH LIFR VALUES EXPECTED BY
DAYBREAK...ALONG WITH POSSIBLY SOME SLIGHT RESTRICTIONS TO
VISIBILITY. ALL MODELS ARE INDICATING WIDESPREAD SHOWER ACTIVITY
DEVELOPING AHEAD OF AN APPROACHING FRONTAL BOUNDARY...LIKELY MOST
IMPACTING KLFT/KARA STARTING AROUND SUNRISE SUNDAY AND LINGERING
THROUGH MUCH OF THE DAY.
25
PREV DISCUSSION... /ISSUED 430 PM CDT SAT APR 30 2016/
DISCUSSION...A LARGE UPPER LOW CONTINUES TO MOVE ACROSS THE
PLAINS THIS AFTERNOON WITH A SHORT WAVE PASSING TO THE SOUTH ALONG
THE OF THE LARGER LOW. MOST OF THE RAIN ASSOCIATED WITH THE SHORT
WAVE HAS EXITED THE AREA, EXCEPT FOR FAR SOUTH LA. SOME MODELS
INDICATE THAT ADDITIONAL SHOWERS WILL CONTINUE TO DEVELOP ALONG
THE TAIL END OF THIS MCS AND CONTINUE INTO LOWER ACADIANA THIS EVENING.
ALSO A WEAK FRONTAL BOUNDARY IS LOCATED IN EAST TX AND THIS MAY
DRIFT INTO OR NEAR THE EAST TX LAKES AREA EARLY SUNDAY WITH
ADDITIONAL SHOWER ACTIVITY DEVELOPING TOWARD SUNRISE.
ANOTHER SHORT WAVE WILL MOVE ACROSS THE REGION MONDAY WITH ANOTHER
ROUND OF HEAVY RAINFALL POSSIBLE.
WHILE WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED SUNDAY,
WITH THE ALREADY SATURATED SOIL AND FULL RIVERS, BAYOUS, AND
DITCHES THE FLOOD WATCH WAS EXTENDED INTO MONDAY EVENING WHEN THE
NEXT MCS MAY AFFECT THE AREA.
THE FRONT IS NOT EXPECTED TO PUSH THROUGH THE REGION MONDAY ENDING
THE RAINFALL AND USHERING IN COOLER AND DRIER WEATHER FOR MID TO
LATE WEEK.
MARINE...TIDE LEVELS ARE FALLING ALONG THE COAST, HOWEVER TIDES
WILL CONTINUE TO RUN AROUND ONE FOOT ABOVE NORMAL THROUGH SUNDAY.
THIS MAY PUSH TIDES BACK TO AROUND 3 FEET MLLW AT HIGH TIDE MID
DAY TO EARLY AFTERNOON SUNDAY. A SLOW DECREASE IN TIDES IS
EXPECTED THROUGH EARLY WEEK WITH A BETTER FALL AFTER THE FRONT
TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 69 82 68 77 / 30 60 50 80
LCH 71 81 71 79 / 40 60 50 80
LFT 71 82 74 80 / 60 70 40 80
BPT 70 83 71 80 / 30 60 60 80
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR LAZ027>033-041>045-
052>055-073-074.
COASTAL FLOOD ADVISORY UNTIL 5 PM CDT SUNDAY FOR LAZ041-052>054-
073-074.
TX...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR TXZ180-201-215-216-
259>262.
COASTAL FLOOD ADVISORY UNTIL 5 PM CDT SUNDAY FOR TXZ215-216.
GM...NONE.
&&Hazardous weather outlook, Apr 30, 5:06 AM CDT, 22 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 506 AM CDT SAT APR 30 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 011130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 506 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF STORMS WILL CONTINUE TO MOVE ACROSS THE FORECAST AREA TODAY. THESE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING...AND STRONG GUSTY WINDS. THERE IS A SLIGHT RISK FOR SEVERE STORMS...AND A MODERATE RISK FOR EXCESSIVE RAINFALL. A FLASH FLOOD WATCH IS ALSO IN EFFECT. TIDES ALONG THE COAST WILL BE ELEVATED WITH THE POSSIBILITY OF MINOR COASTAL FLOODING DURING HIGH TIDE TIMES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAVY RAINFALL POSSIBILITIES WILL CONTINUE THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-011130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 506 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT ELEVATED SEAS AND WINDS WILL CONTINUE THROUGH THE DAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP WITH FREQUENT CLOUD TO WATER LIGHTNING AND HEAVY RAINFALL GREATLY REDUCING VISIBILITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE POSSIBILITY OF THUNDERSTORMS WITH FREQUENT CLOUD TO WATER LIGHTNING AND HEAVY RAINFALL WILL CONTINUE INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Special weather statement, May 1, 3:07 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
307 AM CDT SUN MAY 1 2016
LAZ033-043-044-010845-
ST. LANDRY LA-ACADIA LA-LAFAYETTE LA-
307 AM CDT SUN MAY 1 2016
...SPECIAL WEATHER STATEMENT...
AT 306 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR EGAN TO RAYNE. MOVEMENT WAS NORTHEAST AT
15 MPH.
HALF INCH HAIL AND WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...OPELOUSAS...CROWLEY...EUNICE...RAYNE...CHURCH POINT...IOTA...
SUNSET...DUSON...CANKTON...BRANCH...RICHARD...MAXIE...RIDGE...EGAN...MOWATA...
MIRE...ESTHERWOOD AND MIDLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3045 9250 3053 9204 3014 9212 3014 9226
3015 9229 3013 9230 3012 9257
TIME...MOT...LOC 0806Z 208DEG 13KT 3021 9246 3026 9227
24Special weather statement, May 1, 3:19 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
319 AM CDT SUN MAY 1 2016
TXZ215-216-010915-
JEFFERSON TX-ORANGE TX-
319 AM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ORANGE AND CENTRAL
JEFFERSON COUNTIES UNTIL 415 AM CDT...
AT 319 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF LA BELLE...OR 13 MILES SOUTHEAST OF HAMSHIRE...MOVING
NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BEAUMONT...PORT ARTHUR...NEDERLAND...GROVES...PORT NECHES...CENTRAL
GARDENS...PORT ACRES...SOUTHEAST TEXAS REGIONAL AIRPORT AND LA BELLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2969 9428 3009 9412 2997 9384 2997 9386
2995 9386 2996 9387 2993 9386 2986 9393
2985 9392 2985 9394 2980 9395 2967 9407
2963 9418
TIME...MOT...LOC 0819Z 212DEG 26KT 2977 9412
24The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:07 AM CDT | Special Weather Statement | LCH | Acadia | 38 min |
| May 1, 3:16 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry | 44 min |
| May 1, 3:34 AM CDT | Tornado Warning | LCH | Acadia, Lafayette | 26 min |
| May 1, 4:09 AM CDT | Special Weather Statement | LCH | Calcasieu | 66 min |
| May 1, 4:36 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 39 min |
| May 1, 4:59 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 61 min |
| May 1, 5:01 AM CDT | Special Weather Statement | LCH | Allen | 59 min |
| May 1, 5:14 AM CDT | Special Weather Statement | LCH | Calcasieu | 61 min |
| May 1, 5:19 AM CDT | Coastal Flood Advisory | LCH | Cameron | 12 hr |
| May 1, 5:44 AM CDT | Areal Flood Advisory | LCH | Calcasieu | 3 hr |
| May 1, 5:51 AM CDT | Severe Thunderstorm Warning | LCH | Saint Landry, Saint Martin | 39 min |
| May 1, 5:56 AM CDT | Special Weather Statement | LCH | Vernon | 49 min |
| May 1, 6:09 AM CDT | Special Weather Statement | LCH | Calcasieu | 51 min |
| May 1, 6:32 AM CDT | Special Weather Statement | LCH | Saint Martin | 28 min |
| May 1, 6:57 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 48 min |
| May 1, 7:10 AM CDT | Areal Flood Advisory | LCH | Acadia, Jefferson Davis | 3 hr |
| May 1, 7:23 AM CDT | Areal Flood Advisory | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 3 hr |
| May 1, 7:32 AM CDT | Flash Flood Warning | LCH | Acadia, Calcasieu, Jefferson Davis, Lafayette, Saint Landry, Saint Martin | 4 hr |
| May 1, 7:58 AM CDT | Special Weather Statement | LCH | Lafayette | 62 min |
| May 1, 8:02 AM CDT | Areal Flood Advisory | LCH | Calcasieu | 118 min |
| May 1, 8:11 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 4 days |
| May 1, 8:11 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 11 days |
| May 1, 8:34 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Jefferson Davis | 3 hr |
| May 1, 9:41 AM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 49 hr |
| May 1, 9:41 AM CDT | River Flood Warning | LCH | Calcasieu | 6 days |
| May 1, 10:14 AM CDT | Special Weather Statement | LCH | Cameron, Iberia, St. Mary, Vermilion | 91 min |
| May 1, 10:57 AM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more | 11 hr |
| May 1, 11:05 AM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 11 hr |
| May 1, 3:23 PM CDT | Special Marine Warning | LCH | 2 hr | |
| May 1, 4:40 PM CDT | Special Marine Warning | LCH | 35 min | |
| May 1, 4:57 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 48 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.